Izvestiya of Saratov University.

Mathematics. Mechanics. Informatics

ISSN 1816-9791 (Print)
ISSN 2541-9005 (Online)


For citation:

Ryzhkova A. A., Vysotskaya I. A. Almost Periodic at Infinity Solutions of Difference Equations. Izvestiya of Saratov University. Mathematics. Mechanics. Informatics, 2015, vol. 15, iss. 1, pp. 45-49. DOI: 10.18500/1816-9791-2015-15-1-45-49, EDN: TMMCKJ

This is an open access article distributed under the terms of Creative Commons Attribution 4.0 International License (CC-BY 4.0).
Published online: 
02.03.2015
Full text:
(downloads: 159)
Language: 
Russian
Heading: 
UDC: 
501.1
EDN: 
TMMCKJ

Almost Periodic at Infinity Solutions of Difference Equations

Autors: 
Ryzhkova A. A., Voronezh State University
Vysotskaya Irina A., Federal State Official Military Educational Institution of Higher Education “Military Educational and Scientific Centre of the Air Force N. E. Zhukovsky and Y. A. Gagarin Air Force Academy”
Abstract: 

A class of sequences almost periodic at infinity is introduced and studied. The necessity to consider such sequences is based on the fact that they appear in difference equations under consideration. The main results relate to the proof of almost periodicity at infinity of solutions of difference equations.

References: 
  1. Баскаков А. Г., Калужина Н. С. Теорема Берлинга для функций с существенным спектром из однородных пространств и стабилизация решений параболических уравнений // Матем. заметки. 2012. Т. 92,№ 5. С. 643–661. DOI: 10.4213/mzm8963.
  2. Баскаков А. Г. Теория представлений банаховых алгебр, абелевых групп и полугрупп в спектральном анализе линейных операторов // СМФН. 2004. Т. 9. С. 3–151.
  3. Баскаков А. Г., Криштал И. А. Гармонический анализ каузальных операторов и их спектральные свойства // Изв. РАН. Сер. матем. 2005. Т. 69, № 3. С. 3–54. DOI: 10.4213/im639.
  4. Баскаков А. Г. Гармонический анализ линейных операторов. Воронеж : Изд-во Воронеж. гос. ун-та, 1987.
  5. Дуплищева А. Ю. О периодических на бесконечности решениях разностных уравнений // Вестн. ВГУ. Сер. Физика. Математика. 2012. № 1. С. 110–117.
  6. Баскаков А. Г. Исследование линейных дифференциальных уравнений методами спектральной теории разностных операторов и линейных отношений // УМН. 2013. Т. 68, № 1(409). С. 77–128. DOI:10.4213/rm9505.
  7. Баскаков А. Г., Калужина Н. С., Поляков Д. М. Медленно меняющиеся на бесконечности полугруппы операторов // Изв. вузов. Математика. 2014.№7. С. 3–14.
  8. Левитан Б. М., Жиков В. В. Почти-периодические функции и дифференциальные уравнения. М. : Изд-во МГУ, 1978.
Received: 
15.10.2014
Accepted: 
27.02.2015
Published: 
31.03.2015